# SDR 2015FA0000380

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: General aviation
- Aircraft: N71TP
- Make and model: Pilats PC1245
- Aircraft serial: 371
- Aircraft time: 4,890 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shimmy Dampener
- Part number: 5322012215
- Part serial: SI0185
- Condition: Locked
- Location: Nlg Steering
- Part time: 16 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING OFF THE RUNWAY THE NOSE GEAR STEERING WAS LOCKED IN THE FULL LT POSITION.  BY WORKING THE NOSE GEAR BACK AND FORTH THE PILOT WAS ABLE TO TAXI TO THE PARKING AREA.  UPON INSPECTION IT WAS DISCOVERED THAT THE SHIMMY DAMPER WAS LOCKING AFTER USING FULL DEFLECTION OF THE NOSE GEAR STEERING.
